# SDR HEEA075579

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N205FC
- Make and model: Bell 206L-3
- Aircraft serial: 51130
- Aircraft time: 13,353 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 8857
- Condition: Failed
- Location: Vhf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST AND LAST DIGITS DISAPPEAR INTERMITTENTLY. PERFORMED PRELIMINARY INSPECTION.  FOUND DISPLAY NOT DIMMING PROPERLY.  REPLACED V901 PHOTOCELL.  REPAIRED.  FOUND FREQUENCY SELECTORS INTERMITTENT AND MHZ CHANGED BY ITSELF A COUPLE OF TIMES.  FOUND FREQUENCY SELECTOR CONTACTS VERY DIRTY.  CLEANED. REPAIRED.  REGLUED DISPLAY LENS WHICH WAS LOOSE.  ADJUSTED FREQUENCY.  BENCH CHECK GOOD.
